# SDR ASAA2016071817529

- Difficulty date: July 18, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 38,109 hours, 11,517 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161080
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK, FWD CARGO FLOOR PANEL 120CF HAS SEVERAL LONG GOUGES, AND CORROSION ALONG EDGES.  ACFT GROUNDED. MATERIAL ID FOR FLOOR PANEL 120CF IS 2024-T3, .071 IAW DWG 453A1610, REV PO 871290.2.  FABRICATED, LOCATED AND DRILLED IAW DWG 453A1610, REV C, ALODINED IAW SRM 51-20-01, PRIMED IAW SOPM 20-41-02.  INSTALLATION ACCOMPLISH ON W/O TASK CARD PANEL SIGN OFF SHEET.
